By Topic

Distributed H_{\infty } Filtering for Polynomial Nonlinear Stochastic Systems in Sensor Networks

Sign In

Cookies must be enabled to login.After enabling cookies , please use refresh or reload or ctrl+f5 on the browser for the login options.

Formats Non-Member Member
$31 $13
Learn how you can qualify for the best price for this item!
Become an IEEE Member or Subscribe to
IEEE Xplore for exclusive pricing!
close button

puzzle piece

IEEE membership options for an individual and IEEE Xplore subscriptions for an organization offer the most affordable access to essential journal articles, conference papers, standards, eBooks, and eLearning courses.

Learn more about:

IEEE membership

IEEE Xplore subscriptions

4 Author(s)
Bo Shen ; Sch. of Inf. Sci. & Technol., Donghua Univ., Shanghai, China ; Zidong Wang ; Hung, Y.S. ; Chesi, G.

In this paper, the distributed H filtering problem is addressed for a class of polynomial nonlinear stochastic systems in sensor networks. For a Lyapunov function candidate whose entries are polynomials, we calculate its first- and second-order derivatives in order to facilitate the use of Itô's differential rule. Then, a sufficient condition for the existence of a feasible solution to the addressed distributed H filtering problem is derived in terms of parameter-dependent linear matrix inequalities (PDLMIs). For computational convenience, these PDLMIs are further converted into a set of sums of squares that can be solved effectively by using the semidefinite programming technique. Finally, a numerical simulation example is provided to demonstrate the effectiveness and applicability of the proposed design approach.

Published in:

Industrial Electronics, IEEE Transactions on  (Volume:58 ,  Issue: 5 )